Record number :
856256
Title of article :
A sum formula for stable equivariant maps Original Research Article
Author/Authors :
Carlos Prieto، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
6
From page :
3475
To page :
3480
Keywords :
Stable equivariant homotopy , fixed point transfer , metric spaces , Lie-group actions , categories , generalized fixed point situations
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
1997
Link To Document :
بازگشت